Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 76, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 28, 2023, 9:59 PM CDT for 6 counties in Wisconsin. It was in force for 61 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 28, 2023, 9:59 PM CDT (02:59 UTC)
- Expired
- Jul 28, 2023, 11:00 PM CDT
- In force
- 61 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Tornado
- Possible
- Damage threat
- Considerable
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Dane County, WI, Green County, WI, Jefferson County, WI, Rock County, WI, Walworth County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 44 km from the middle of the area, began a volume at 03:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 28, 10:12 PM CDT | TSTM WND DMG | 2 Nw Fort Atkinson, WI | Delayed report via social media from Wisconet Manager. Uprooted tree and several large tree limbs down around US 12 and Hwy 26 northwest of Fort Atkinson. Time estimated based on radar. |
| Jul 28, 10:16 PM CDT | TSTM WND DMG | 1 Nnw Pipersville, WI | Delayed report via social media. Tree with a diameter around 12 inches down on the north side of the river around Pipersville. Time estimated based on radar. |
| Jul 28, 10:16 PM CDT | TSTM WND DMG | Fort Atkinson, WI | Corrects previous tstm wnd dmg report from Fort Atkinson. Report relayed via broadcast media. Multiple tree limbs around 10 inches in diameter down on vehicle. Estimated wind gusts around 60 mph. Time estimated based on radar. |
| Jul 28, 10:25 PM CDT | TSTM WND DMG | 0.3 Sw Fort Atkinson, WI | 4 in Tree branch snapped. |
| Jul 28, 10:25 PM CDT | TSTM WND DMG | Palmyra, WI | Delayed report via social media. Several reports of downed trees and large tree limbs around the Palmyra area. Time estimated based on radar. |
| Jul 28, 10:29 PM CDT | TORNADO | 2 E Palmyra, WI | The tornado began near the SW tip of Upper Spring Lake. Numerous trees were topped, snapped or uprooted along Mill Road. The worst damage was near the intersection of County Road Z and Mill Road where most of the trees on the south side of a residence were sna |
| Jul 28, 10:30 PM CDT | TSTM WND GST 70 | 3 Se Sullivan, WI | Estimated 60-70 mph wind gust at WFO MKX. |
| Jul 28, 10:35 PM CDT | TSTM WND DMG | 3 Sse Dousman, WI | Tree fell and took down power pole. Time estimated from Radar. |
| Jul 28, 10:36 PM CDT | TSTM WND DMG | 4 Se Sullivan, WI | Multiple trees down on Hardscrabble Rd. |
| Jul 28, 10:38 PM CDT | TSTM WND DMG | East Troy, WI | Trees down. Time estimated from Radar. |
| Jul 28, 10:55 PM CDT | TSTM WND GST 58 | 2 Ssw Potter Lake, WI | AWOS station K57C East Troy. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 28, 6:27 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 3.0 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3767 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 1322 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 6.0
The text
As transmitted.
578
WUUS53 KMKX 290259
SVRMKX
WIC025-045-055-105-127-133-290400-
/O.NEW.KMKX.SV.W.0076.230729T0259Z-230729T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
959 PM CDT Fri Jul 28 2023
The National Weather Service in Milwaukee/Sullivan has issued a
* Severe Thunderstorm Warning for...
Northeastern Green County in south central Wisconsin...
Northern Walworth County in southeastern Wisconsin...
Rock County in south central Wisconsin...
Western Waukesha County in southeastern Wisconsin...
Southern Dane County in south central Wisconsin...
Jefferson County in southeastern Wisconsin...
* Until 1100 PM CDT.
* At 958 PM CDT, severe thunderstorms were located along a line
extending from near Ripon to 7 miles southeast of Columbus to near
Deerfield to New Glarus, moving southeast at 60 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Janesville, Watertown, Whitewater, Stoughton, Fort Atkinson,
Elkhorn, Hartland, Jefferson, Mukwonago, Delafield, Lake Mills,
Milton, Edgerton, Evansville, East Troy, Brodhead, Wales, Okauchee
Lake, Oconomowoc, and Ottawa.
People attending Rock County 4-H Fair , Delafield Summer Concert
Series , and The Cowalunga Bike Tour should seek safe shelter
immediately!
This includes the following Locations York Memorial Church, Ottawa
Lake Recreation Area, and Pinewoods Campground.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4287 8984 4288 8933 4298 8902 4320 8883
4319 8830 4276 8834 4266 8863 4257 8957
TIME...MOT...LOC 0258Z 315DEG 53KT 4382 8883 4327 8892 4302 8906 4280
8963
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
DDV2 follow-up statements
273
WWUS53 KMKX 290343
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1043 PM CDT Fri Jul 28 2023
WIC025-045-105-290352-
/O.CAN.KMKX.SV.W.0076.000000T0000Z-230729T0400Z/
Green WI-Rock WI-Dane WI-
1043 PM CDT Fri Jul 28 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GREEN...ROCK AND
SOUTHERN DANE COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central and southeastern Wisconsin.
LAT...LON 4284 8877 4284 8883 4292 8873 4320 8866
4319 8830 4276 8834 4266 8862 4265 8877
TIME...MOT...LOC 0342Z 315DEG 53KT 4337 8821 4282 8831 4257 8845 4235
8902
$$
WIC055-127-133-290400-
/O.CON.KMKX.SV.W.0076.000000T0000Z-230729T0400Z/
Walworth WI-Waukesha WI-Jefferson WI-
1043 PM CDT Fri Jul 28 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR NORTHERN WALWORTH...WESTERN WAUKESHA AND EASTERN JEFFERSON
COUNTIES...
At 1042 PM CDT, severe thunderstorms were located along a line
extending from near Jackson to near Potter Lake to Lake Geneva to
Loves Park, moving southeast at 60 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Whitewater, Elkhorn, Hartland, Mukwonago, Delafield, East Troy,
Wales, Okauchee Lake, Oconomowoc, Ottawa, Merton, Dousman, North
Prairie, Palmyra, Lac La Belle, Potter Lake, Ixonia, Richmond, Rome,
and La Grange.
People attending The Cowalunga Bike Tour should seek safe shelter
immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4284 8877 4284 8883 4292 8873 4320 8866
4319 8830 4276 8834 4266 8862 4265 8877
TIME...MOT...LOC 0342Z 315DEG 53KT 4337 8821 4282 8831 4257 8845 4235
8902
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
DDV195
WWUS53 KMKX 290355 RRA
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1055 PM CDT Fri Jul 28 2023
WIC055-127-133-290405-
/O.EXP.KMKX.SV.W.0076.000000T0000Z-230729T0400Z/
Walworth WI-Waukesha WI-Jefferson WI-
1055 PM CDT Fri Jul 28 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WALWORTH...WESTERN
WAUKESHA AND EASTERN JEFFERSON COUNTIES WILL EXPIRE AT 1100 PM CDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central and southeastern Wisconsin.
LAT...LON 4284 8877 4284 8883 4292 8873 4320 8866
4319 8830 4276 8834 4266 8862 4265 8877
TIME...MOT...LOC 0355Z 315DEG 53KT 4337 8821 4282 8831 4257 8845 4235
8902
$$
DDVWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 9:12 PM CDT, 47 minutes earlier.
Area forecast discussion, Jul 28, 9:12 PM CDT, 47 minutes before
Area Forecast Discussion...UPDATED National Weather Service Milwaukee/Sullivan WI 912 PM CDT Fri Jul 28 2023 .UPDATE... (Issued 911 PM CDT Fri Jul 28 2023) Widespread strong to severe convection moving through the area at this hour. Biggest severe threat will be MCS approaching from the northwest, which has a history of producing 60-70 MPH winds. Also keeping a close eye on hydro concerns near the state line; despite drought conditions, very heavy rainfall rates are likely leading to some flooding. Convection will end from north to south after midnight tonight. Boxell && .SHORT TERM... (Issued 239 PM CDT Fri Jul 28 2023) Tonight through Saturday night: Dew point temperatures in the lower 70s and upper 60s are reported across the area. With expected high temperatures in the upper 80s to mid-90s, heat index values will be near and above 100 degrees. A Heat Advisory is in effect throughout this afternoon through 8 pm this evening. Observed dew point temperatures line up well with the 12Z modeling. Deep CAPE profiles are still indicated on model soundings across the area, with deep layer shear between 40 and 50 kts. Confidence is high in strong to severe storms across the area early to late this evening, with the primary threats being large hail and damaging winds. A weak tornado is not out of the question as boundaries interact, although the general helicity and shear profiles are not ideal for tornadic activity. Best chances for severe storms exist in far southern Wisconsin, although strong storms are possible across the whole area. Main generator of uncertainty for this event is timing. NAM 3K and GFS indicate initiation potential prior to 00Z, while Euro and HRRR indicate a line developing to the northwest and progressing southeastward after 00Z. The ingredients are present, so initiation can rapidly intensify whenever the first cell develops. Modeling is in good agreement that thunderstorm activity will move southeastward out of the area late tonight, with showery activity ending by Saturday morning. Dry and sunny conditions are expected on Saturday, with highs in the lower 80s away from the lakeshore. Northerly winds will lead to moderate swim risk conditions from Sheboygan County through Kenosha County throughout Saturday. Overnight Saturday, expect lows near 60 degrees. MH && .LONG TERM... (Issued 239 PM CDT Fri Jul 28 2023) Sunday through Friday: Steady and dry north to northeast winds will persist through much of Sunday afternoon in the wake of the cold front. A shortwave trough is expected to slide through central WI, which might be enough to squeeze out a few sprinkles, or at a minimum, a period of higher sky cover. Right now, the forecast is dry. In addition, the period of onshore winds could lead to a moderate swim risk again Sunday. High temperatures Sunday will be in the upper 70s to around 80. High pressure over the Great Lakes will allow for quiet weather, light winds, dry air, and pleasant summer temperatures in the lower 80s through Tuesday. By Wednesday, return flow around the high will start to usher mid 80s temps and dewpoints in the 60s back into southern WI. The surface low, warm front, and low level jet will be just to our south Wednesday night. We have a small chance for storms in the forecast, but it is looking like the better potential is for us to be dry. The ECMWF and GFS start to diverge in their upper level patterns on Thursday. The GFS tries to keep the Midwest low shunned to our south with a more dominant northwest flow for southern WI. The ECWMF allows for a shortwave to ride the surface ridge and clip southern WI Thursday afternoon and night. The slightly more active northwest flow will stick around through Friday before drier and cooler high pressure set back in. Cronce && .AVIATION... (Issued 911 PM CDT Fri Jul 28 2023) Scattered diurnal cumulus at 2 to 4 kft is developing across the area, with deep convection and potential for damaging wind and large hail expected to develop this evening. Thunderstorm activity will progress southeastward through the region and exit during the late overnight hours. Ceilings underneath thunderstorms may fall to or below MVFR conditions. Skies will clear quickly into Saturday midday, with northerly winds expected throughout the day. MH && .MARINE... (Issued 239 PM CDT Fri Jul 28 2023) Thunderstorms are expected through much of the overnight hours across the lake as a cold front slowly sinks through the region. Severe storms are expected, especially across southern Lake Michigan. Winds will become northeasterly overnight and continue through Sunday. This will lead to wave heights in the 2 to 4 foot range and some gusts nearing Small Craft Advisory criteria, although conditions look to remain just below criteria for now. High pressure will build in across the lake Sunday night, leading to lighter winds through Monday. MH && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && Visit us at weather.gov/milwaukee Follow us on Facebook, Twitter, and YouTube at: www.facebook.com/NWSMilwaukee www.twitter.com/NWSMilwaukee www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Jul 28, 9:17 PM CDT, 42 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Milwaukee/Sullivan WI 917 PM CDT Fri Jul 28 2023 WIZ046-047-051-052-056>060-062>072-300230- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 917 PM CDT Fri Jul 28 2023 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight Severe thunderstorms are expected until after midnight tonight. All hazards are possible, especially damaging winds over 70 mph. A moderate swim risk is expected for the lakefront overnight tonight. .DAYS TWO THROUGH SEVEN...Saturday through Friday A moderate swim risk is forecast for the lakefront through Saturday. There is a slight chance for thunderstorms late Wednesday night through Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. LMZ643>646-300230- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 917 PM CDT Fri Jul 28 2023 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight Severe thunderstorms are likely into the overnight hours. Nearshore conditions may approach Small Craft Advisory criteria late tonight. .DAYS TWO THROUGH SEVEN...Saturday through Friday Nearshore conditions may approach Small Craft Advisory criteria Saturday. There is a slight chance for thunderstorms late Wednesday night through Thursday. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-300230- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 917 PM CDT Fri Jul 28 2023 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight Severe thunderstorms are are likely into the overnight hours, especially over the south half of the lake. .DAYS TWO THROUGH SEVEN...Saturday through Friday There is a slight chance for thunderstorms Thursday. MRC www.weather.gov/mkx
In the hours before
Local storm report, Jul 28, 8:30 PM CDT, 1 hour 29 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
830 PM CDT Fri Jul 28 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 PM Hail Mukwonago 42.87N 88.33W
07/28/2023 M1.25 inch Waukesha WI Broadcast Media
Half dollar sized hail relayed from
broadcast media.
&&
TPLocal storm report, Jul 28, 8:47 PM CDT, 1 hour 12 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
847 PM CDT Fri Jul 28 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM Hail Waterford 42.76N 88.22W
07/28/2023 E1.00 inch Racine WI Public
Report relayed from social media.
&&
TPLocal storm report, Jul 28, 9:20 PM CDT, 39 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
920 PM CDT Fri Jul 28 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM Hail 1 SSW Waterford North 42.78N 88.23W
07/28/2023 E2.50 inch Racine WI Public
Reports from MPING and through Twitter.
&&
ABLocal storm report, Jul 28, 9:41 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
941 PM CDT Fri Jul 28 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM Tstm Wnd Gst Lone Rock Airport 43.18N 90.18W
07/28/2023 M77 MPH Sauk WI Official NWS Obs
Lone Rock airport observation 67 kt/77 MPH.
&&
ABLocal storm report, Jul 28, 9:44 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
944 PM CDT Fri Jul 28 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0942 PM Tstm Wnd Gst Kingston 43.69N 89.13W
07/28/2023 E55 MPH Green Lake WI Emergency Mngr
Wind gusts to 55mph have been reported out
of the village of Kingston and Marquette.
&&
TPLocal storm report, Jul 28, 9:53 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
953 PM CDT Fri Jul 28 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 PM Tstm Wnd Gst 2 NNE Maple Bluff 43.13N 89.35W
07/28/2023 M58 MPH Dane WI ASOS
ASOS station KMSN Madison-Dane County
Airport.
&&
MRCThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 7:03 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Lafayette | 57 min |
| Jul 28, 7:10 PM CDT | Tornado Warning | MKX | Lafayette | 35 min |
| Jul 28, 7:39 PM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 51 min |
| Jul 28, 7:41 PM CDT | Tornado Warning | MKX | Lafayette | 20 min |
| Jul 28, 7:58 PM CDT | Severe Thunderstorm Warning | MKX | Racine, Walworth, Waukesha | 47 min |
| Jul 28, 8:14 PM CDT | Severe Thunderstorm Warning | MKX | Walworth | 41 min |
| Jul 28, 8:17 PM CDT | Severe Thunderstorm Warning | MKX | Rock | 22 min |
| Jul 28, 8:17 PM CDT | Severe Thunderstorm Warning | MKX | Sauk | 43 min |
| Jul 28, 8:37 PM CDT | Severe Thunderstorm Warning | MKX | Racine | 38 min |
| Jul 28, 8:38 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Marquette, Sauk | 67 min |
| Jul 28, 8:49 PM CDT | Flash Flood Warning | MKX | Green, Iowa, Lafayette | 4 hr |
| Jul 28, 8:58 PM CDT | Tornado Warning | MKX | Columbia, Sauk | 26 min |
| Jul 28, 9:01 PM CDT | Special Marine Warning | MKX | 59 min | |
| Jul 28, 9:21 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dodge, Fond du Lac, Green Lake | 54 min |
| Jul 28, 9:27 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Iowa, Jefferson | 63 min |
| Jul 28, 9:28 PM CDT | Special Marine Warning | MKX | 47 min | |
| Jul 28, 9:39 PM CDT | Special Marine Warning | MKX | 96 min | |
| Jul 28, 9:44 PM CDT | Tornado Warning | MKX | Columbia, Dane, Dodge, Jefferson | 46 min |
| Jul 28, 10:04 PM CDT | Special Marine Warning | MKX | 56 min | |
| Jul 28, 10:04 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac, Washington | 56 min |
| Jul 28, 10:25 PM CDT | Flash Flood Warning | MKX | Dane | 2 hr |
| Jul 28, 10:26 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Ozaukee, Washington, Waukesha | 49 min |
| Jul 28, 10:29 PM CDT | Special Marine Warning | MKX | 2 hr | |
| Jul 28, 10:33 PM CDT | Tornado Warning | MKX | Racine, Walworth, Waukesha | 27 min |
| Jul 28, 10:39 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Walworth | 51 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.